MathSciNet Relay Station
MathSciNet bibliographic data
MR892177 (89c:03070) 03D25 (03D30)
Downey, R. G. $\Delta\sp 0\sb 2$ degrees and transfer theorems. Illinois J. Math. 31 (1987), no. 3, 419–427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement